# SDR ASOA2013111809413

- Difficulty date: November 13, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 14,802 hours, 9,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL SPONGY AFT OF CENTER CONSOLE IN FLIGHT COMPARTMENT.    REPAIRED IAW GREO 670-53-00-365, REV A.  MAJOR REPAIR IAW GMM5-3.
